# SDR DL764101283

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 34,656 hours, 9,619 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY LIGHTS INOP.  R & R THE BATTERY PACK AT R3 DOOR.  OPS CK    NORMAL.
